# SDR VNAA202203291111

- Difficulty date: March 26, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 44,720 hours, 33,989 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG IN FLIGHT, CAME ON IN 6 SECS OR LESS / C/W FIM TASK 32-31-00-810-803-A01 POSSIBLE CAUSE #3 FOUND PINS A TO PIN B FAILED/OPEN CIRCUIT.  REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE IAW CRJ700 AMM 32-32-10-000/400-801-A01.
